Jump to content
CrazyBoards.org

Newbie with wellbutrin question


Recommended Posts

I took Wellbutrin in the spring and had a great three weeks on it but suddenly pooped out. One day all the good effects were gone and I found myself tired, debilitated and depressed. I just started it again at 50 mgs SR a week ago up to 100 2 days ago and feel great again. How likely am I to poop out in another 2 weeks? I am petrified! I have had no success with 5 SSRIs, all made me unbearably tired. Thanks for any advice!

Fruitcake

Link to comment
Share on other sites

I took Wellbutrin in the spring and had a great three weeks on it but suddenly pooped out. One day all the good effects were gone and I found myself tired, debilitated and depressed. I just started it again at 50 mgs SR a week ago up to 100 2 days ago and feel great again. How likely am I to poop out in another 2 weeks? I am petrified! I have had no success with 5 SSRIs, all made me unbearably tired. Thanks for any advice!

Fruitcake

It's normal for the initial effect to go away after a 2-3 weeks.  Stick with it.  It should come back to stay in a few more weeks only milder and with fewer side effects.  It's at this point that you'll know if you need to up your dose more or not.

The almost euphoric effect that some people get the first couple of weeks is unfortunately transient.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...